Alarming Actos Drug

Posted by: sandramitch

Alarming Actos Drug - 07/25/12 12:42 PM

According to some articles and news, actos has been linked to bladder cancer and heart disease which cause to alarmed in many patients especially to those who are dependent on it. It was said in other articles that there are still hundreds of patients who file for ... actos lawsuit ... against the manufacturer due to the pain brought by this drug. Any idea can add to this is much appreciated. Other patients wasn't yet stop taking this medicine.

Edited by PDM
Posted by: PDM

Re: Alarming Actos Drug - 07/27/12 08:08 PM

Originally Posted By: sandramitch
Actos has the following long-list side effect:

allergic reaction
shortness of breath;
swelling or rapid weight gain;
chest pain, general ill feeling;
nausea, stomach pain, low fever;
jaundice (yellowing of the skin or eyes);
blurred vision;
increased thirst or hunger, urinating more than usual; or
pale skin, easy bruising or bleeding, weakness;
sneezing, runny nose, cough or other signs of a cold;
headache;
gradual weight gain;
muscle pain; or
tooth problems

Actos has also associated with serious side effects which are the bladder cancer and heart disease. The FDA has issue warnings and precautions. Moreover, patients decided to file an ... actos lawsuit ... due to the harmful effect causing this side effects of actos.


Moved by PDM